# SDR ASOA201000755

- Difficulty date: May 16, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET BETWEEN F.S. 409.00+48 F.S. 409.00+64 AND BETWEEN LBL 9 AND RBL 9 IS CRACKED.   REMOVED THE CRACKED SUPPORT BRACKET.  LOCATED A NEW SUPPORT BRACKET AND INSTALLED THE NEW SUPPORT BRACKET IAW THE SRM 51-40-11, 51-41-02 AND 51-42-06.
